Publications - I.P. Goulden

Papers in refereed journals

Papers in refereed conference proceedings

  • I.P. Goulden and D.M. Jackson, Connexion coefficients for the symmetric group, free products in operator algebras and random matrices, Fields Institute Proceedings, 12, 1997, 105-125.
  • I.P. Goulden and D.M. Jackson, A combinatorial proof of a continued fraction expansion theorem from the Ramanujan notebooks, Proceedings of the Cambridge Combinatorial Conference in Honour of Paul Erdos, 1984, 161-169.
  • R.G. Stanton and I.P. Goulden, Some combinatorial polynomials arising from numerical analysis, Proceedings of the 7th Manitoba Conference on Numerical Mathematics and Computing, 1977, 149-160.


  • R.G. Dunkley, R.J. MacKay, K.S. Brown, R.F. de Peiza, D.A. DiFelice, I.P. Goulden and D.E. Matthews, Finite Mathematics, Holt, Rinehart and Winston, Toronto, 1988 (502 pages).
  • I.P. Goulden and D.M. Jackson, Combinatorial Enumeration, J. Wiley, New York, 1983 (569 pages) (Authorized Russian translation, 1990) (Dover Reprint, 2004).

Return to Ian Goulden's home page.